# SDR AALA200802618

- Difficulty date: November 30, 2008
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N682AA
- Make and model: Boeing 757223
- Aircraft serial: 25339
- Aircraft time: 55,249 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 17D SHROUD BROKEN.  REPLACED SHROUD AT SEAT 17D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
